# SDR 0102892768

- Difficulty date: August 13, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N728RW
- Make and model: Boeing 727-2B7
- Aircraft serial: 21741
- Aircraft time: 61,021 hours, 34,439 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Line
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF A-SYSTEM HYDRAULIC FLUID LOSS AT ROTATION.  THE RIGHT MAIN GEAR WOULD NOT RETRACT.  CREW FOLLOWED COM PROCEDURE AND MANUALLY EXTENDED THE RIGHT GEAR.  FLIGHT RETURNED TO SLC AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED RUPTURED RETRACT ACTUATOR FLEX LINE ON RIGHT MAIN LANDING GEAR.  LEAK AND OPERATIONAL CHECK GOOD.
